The Open UniversitySkip to content

Graphs obtained from Moufang loops and regular maps

Griggs, Terry; Širáň, J. and Richter, R. B. (2012). Graphs obtained from Moufang loops and regular maps. Journal of Graph Theory, 70(4) pp. 427–434.


This is the latest version of this eprint.

DOI (Digital Object Identifier) Link:
Google Scholar: Look up in Google Scholar


Using ideas from regular maps, we prove the existence of infinitely many non-vertex-transitive Cayley graphs obtained from Moufang loops

Item Type: Journal Article
Copyright Holders: 2011 Wiley Periodicals, Inc.
ISSN: 1097-0118
Extra Information: Article first published online: 21 July 2011
Keywords: Cayley graph; Moufang loop; regular map; regular hypermap
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Mathematics, Computing and Technology
Item ID: 34905
Depositing User: Jozef Širáň
Date Deposited: 30 Oct 2012 16:52
Last Modified: 18 Jan 2016 15:50
Share this page:

Available Versions of this Item


Scopus Citations

▼ Automated document suggestions from open access sources

Actions (login may be required)

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340